# SDR UIEA2019101095686

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,963 hours, 17,326 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTFLOW VALVE POSITION INDICATOR SHOWS FULL OPEN INFLIGHT. CABIN IS PRESSURIZED. NO FURTHER DEFECTS NOTED. PLACED P/N 130502-7 ON ORDER WITH MCC.  REMOVED AND REPLACED CABIN PRESSURE SELECTOR IAW AMM 21-31-01. OPS CHECK GOOD AT THIS TIME.
